Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child has heat rash, red itchy bumps, threw up. Should i give milk ans is it because of allergy?

I think my son has a heat rash . We are on vacation and he may have overheated. We are out at the pool and beach a lot. He started out with red itchy bumps from his neck now it s all over his body...that he just scratched and scratched and he threw up twice is that normal? Can he have milk since he s been throwing up? He s 3 years old. He took a bite of a peanut cookie too but I don t think he s allergic to will I know?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
He is suffering from allergic skin reaction due to his exposure to beach & pool.
sun burn also causes irritation to skin.He needs anti allergic medicine.
He should be avoided any form of irritation like soap,perfumes,wool clothes etc.
you should give milk no problem.thanks
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor